# SDR GTIA2022012436236

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 13,644 hours, 5,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUME SMELLS ON APPCH. SHUTOFF PACK NR 1, WENT AWAY & CAME BACK ON W/ PACK 1 ON.  ACCOMPLISH TSM 05-50-00-810-831-A, PERFORM OPS CHECK OF PACK NR 2 WITH APU-BLEED IAW AMM 49-00-00 & 21-00-00, NO DEFECTS NOTED. REF. LG PG# 2820559-2 OF RT PACK NR 1 DEFERRAL.
